# SDR QR9R2024101000003

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723729751
- Aircraft time: 4,005 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P5853
- Condition: Disconnected
- Location: Nr 2 Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 GEN DISCONNECT WHILE IN FLIGHT. ATTEMPTED BUS TIE AND RESET; #1 GEN DISCONNECT REMAINED AND GEN 2 PICKED UP LOAD. DURING DC POWER CHECK WITH GCU 1 AND 2 SWAPPED, THE GEN DISCONNECT MOVED TO THE #2 SIDE. REMOVED AND REPLACED #1 GCU IAW AMM 24-30-00, 4-1. MOC OK.
